Has anyone else taken this drug for arthritis? I started it several months ago and and seem to be getting a large amount of side affects.I have had upset stomachs with lots of reflux.When I exhale the air from my stomach it tastes horrible...like a decaying tooth.There is a horrible metallic smell consistantly with my stools.I have lost weight.I have constant tingling all over my body.I have had many headaches and low grade fevers.I just stopped the drug 2 days ago because I was tired of being sick.I am not positive it is all being caused by the drug as I seemed to have a cold or flu and this may be just part of that.Has anyone else had any experiences with this drug? The upsetting part is that this drug did wonders for my inflamation level,bringing it down to around 2 from almost 10.
It is horrible the side effects we suffer while trying to find the most tolerable meds to help us function. I wish there was a pill that had no side effects at all (besides placebos!) What medication did your doctor switch you to after stopping this one? You might try posting with the brand name Arava as you may get more responses that way.
i take the leflunomide (arava) but also take pills for the reflux, which does help. I take renitidine i believe it is called. I found it worked pretty good for the swelling myself. I am also on the Embrel, but still do not have R.A under control. I just wanted to say that the arava was the best drug i have taken up until i was put on the embrel. I live in B.C, Canada and we are given the cheapest drugs at first and if they don't work we get put on the next cheapest and this is how we eventually may find a drug that works for us. It takes along time going this route but this is the only way medical will cover us. My next drug will be rituxan, which is suppose to work well. But each of us are so differant that what works for one person may not work for the next. Wish you all the luck finding the right one for yourself. good luck Sher
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.